DocServer

Items where Year is 1994

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 34.

UNSPECIFIED (1994) A note on regularity of sets and of distance functions in Banach space,. J. Math. Anal. Appl., 182 . pp. 566-570.

Andrews, Kevin T. and Shillor, Meir and Wright, Steve (1994) A hyperbolic-parabolic system modelling the thermoelastic impact of two rods. Math. Methods Appl. Sci., 17 (11). pp. 901-918.

Bourgeat, Alain and Mikelić, Andro and Wright, Steve (1994) Stochastic two-scale convergence in the mean and applications. J. Reine Angew. Math., 456 . pp. 19-51.

Shi, Peter and Wright, Steve (1994) Higher integrability of the gradient in linear elasticity. Math. Ann., 299 (3). pp. 435-448.

Wright, Steve (1994) Homogenization of the Stokes equations with general random coefficients. Z. Anal. Anwendungen, 13 (3). pp. 405-416.

Bailey, David H. and Borwein, Jonathan M. and Girgensohn, Roland (1994) Experimental Evaluation of Euler Sums. Experimental Mathematics, 3 (1). pp. 17-30.

Bauschke, Heinz H. (1994) A Norm Convergence Result on Random Products of Relaxed Projections in Hilbert Space. [Preprint]

Bauschke, Heinz H. (1994) The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1994) Dykstra's alternating projection algorithm for two sets. J. Approx Theory, 79 . pp. 418-443.

Borwein, Jonathan M. (1994) A Survey of Examples of Convex Functions and Classifications of Normed Space. [Preprint]

Borwein, Jonathan M. and Fitzpatrick, Simon and Vanderwerff, Jon D. (1994) Examples of Convex Functions and Classifications of Normed Spaces. Journal of Convex Analysis, 1 (1). pp. 61-73. ISSN 0944-6532

Borwein, Jonathan M. and Girgensohn, Roland (1994) Functional Equations and Distribution Functions. Results in Mathematics, 26 (3-4). pp. 229-237.

Borwein, Jonathan M. and Huang, W. (1994) Uniform Convergence for Moment Problems with Fermi-Dirac Type Entropies. Zeitschrift für Operations Research, 40 (3). pp. 239-252.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1994) Further arguments for slice convergence in nonreflexive spaces. Set-Valued Analysis, 2 (4). pp. 529-544. ISSN 0927-6947

Borwein, Peter and Dykshoorn, Willem and Erdelyi, Tamas and Zhang, John (1994) Orthogonality and Irrationality. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) The Full Muntz Theorem in C[0,1] and L_1[0,1]. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) The Integer Chebyshev Problem. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) The $L_p$ Version of Newman's Inequality for Lacunary Polynomials. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) Newman's Inequality for Muntz Polynomials on Positive Intervals. [Preprint]

Borwein, David and Borwein, Jonathan M. (1994) On some trigonometric and exponential lattice sums. Journal of Mathematical Analysis and Applications., 188 . pp. 209-218. ISSN 0022-247X

Borwein, Jonathan M. (1994) A convergent mean iteration: a proof that $ x_n := M(x_{n-1},x_{n-2},\cdots,x_{n-k})$ converges. Aequationes Math, 47 . pp. 139-162.

Borwein, Jonathan M. and Borwein, Peter and Garvan, F.G. (1994) Some cubic modular identities of Ramanujan. Trans. Amer. Math. Soc., 343 . pp. 35-48.

Borwein, Jonathan M. and Lewis, Adrian (1994) Strong rotundity and optimization. SIAM Journal on Control and Optimization, 4 . pp. 146-158. ISSN 0363-0129

Borwein, Jonathan M. and Lewis, Adrian and Limber, Mark A. (1994) Entropy minimization with lattice bounds. Journal of Approximation Theory, 79 . pp. 264-307.

Borwein, Jonathan M. and Lewis, Adrian and Nussbaum, R. (1994) Entropy minimization, DAD problems, and doubly stochastic kernels. J. Functional Analysis, 123 . pp. 264-307.

Borwein, Jonathan M. and Noll, Dominik (1994) Second order differentiability of convex functions in Banach spaces. Trans. Amer. Math. Soc., 342 . pp. 43-82.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1994) Mosco, Wijsman and slice convergence in nonreflexive Banach spaces. Michigan Math Journal, 41 . pp. 371-387.

Limber, Martha N. and Curry, James H. (1994) On the Dynamics of Shooting Methods for solving Sturm-Liouville Problems. [Preprint]

MacDougall, James A. and Galvin, W. P. (1994) `Nice' Quartic Polynomials - The Sequel. Australian Senior Mathematics Journal, 8 . pp. 23-27.

Parnes, Sheldon (1994) Quasi-Holonomic Functions and the WZ Algorithm. [Preprint]

Parnes, Sheldon (1994) WZ Algorithms for Integrals of Transcendental and Algebraic Extensions of Hypergeometric Kernels. [Preprint]

Sciffer, Scott (1994) Regularity of locally Lipschitz functions on the line. [Preprint]

Zhu, Qiji J. (1994) Necessary Optimality Conditions for Nonconvex Differential Inclusion with Endpoint Constraints. [Preprint]

This list was generated on Sun Sep 24 03:46:05 2017 AEST.